RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 294, Number 5, Pages 1065–1069 (Mi dan8099)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the structure of an algebra of symmetries for a one-field evolution equation

V. V. Sokolov

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (585 kB)

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 21.01.1986

Citation: V. V. Sokolov, “On the structure of an algebra of symmetries for a one-field evolution equation”, Dokl. Akad. Nauk SSSR, 294:5 (1987), 1065–1069

Citation in format AMSBIB
\Bibitem{Sok87}
\by V.~V.~Sokolov
\paper On the structure of an algebra of symmetries for a one-field
evolution equation
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 294
\issue 5
\pages 1065--1069
\mathnet{http://mi.mathnet.ru/dan8099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898315}
\zmath{https://zbmath.org/?q=an:0668.58018}


Linking options:
  • http://mi.mathnet.ru/eng/dan8099
  • http://mi.mathnet.ru/eng/dan/v294/i5/p1065

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sokolov, “Pseudosymmetries and differential substitutions”, Funct. Anal. Appl., 22:2 (1988), 121–129  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:22
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021